# SDR P5CA9700308

- Difficulty date: February 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N859FT
- Make and model: Boeing 747123
- Aircraft serial: 20326
- System (JASC): 7110 · Engine Cowling System
- Part: Skin
- Condition: Punctured
- Location: Nr 4 Engine Cowl
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PUNCTURE ON NR 4 ENGINE INBOARD COWL, 36 INCHES FROM AFT EDGE.  REPAIRED WITH A FABRICATED DOUBLER AND FILLER PER BAC SRM 54-10-03 AND TREATED PER BAC SRM 51-30-02.
